

Version 2 5/27/25

Ozarks International Raceway Gravois Mills, MO July 4-6, 2025

Registration: Tech: Briefings: Registration Building (near main gate) FMC Tech Truck FMC Driver Lounge

			Wednesday July 2nd, 2025	
Start	End	Duration	Category	
3:00pm			USAC / Ford Performance / Yokohama	Transporter Load-in
TBD	TBD		Ford Mustang Cup Registration Opens	Regsitration Building
3:00pm	6:00pm		Al Kamel North America	Track Systems Deployment
			Thursday July 3rd, 2025	
Start	End	Duration	Category	
10:00am	12:00pm		Ford Mustang Cup Competitors	Transporter Load-in
1:00pm	5:00pm		Ford Mustang Cup Registration Opens	Registration Building
8:00am	1:00pm		Al Kamel North America	Track Systems Deployment
1:00pm	1:45pm		Track Systems Test	Al Kamel
1:30pm	8:30pm		Ford Mustang Cup Tech Opens	FMC Tech Truck
1:30pm	2:00pm		Ford Mustang Cup Team Manager Briefing	FMC Driver Lounge
2:00pm	2:45pm	45 min	Bus Tour / Track Walk	
3:00pm		45 min	Rental Car Ride Around	
4:10pm	5:10pm	60 min	Ford Mustang Cup	Test Session 1
1:00pm	5:00pm		Ford Mustang Cup Registration Closes	Registration Building
5:10pm	6:40pm	90 min	Track Break	
6:40pm	7:40pm	60 min	Ford Mustang Cup	Test Session 2
1:30pm	8:30pm		Ford Mustang Cup Tech Closes	FMC Tech Truck
			Friday July 4th, 2025	
Start	End	Duration	Category	
11:00am	5:00pm	Duration	Category Ford Mustang Cup Registration Opens	Registration Building
11:00am 11:00am	5:00pm 11:45am	Duration	Category Ford Mustang Cup Registration Opens Track Systems Test	Al Kamel
11:00am 11:00am TBD	5:00pm 11:45am TBD	Duration	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal	Al Kamel FMC Driver Lounge
11:00am 11:00am TBD 11:30am	5:00pm 11:45am TBD 8:30pm		Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens	Al Kamel FMC Driver Lounge FMC Tech Truck
11:00am 11:00am TBD 11:30am 12:15pm	5:00pm 11:45am TBD 8:30pm 12:35pm	20 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm	20 min 30 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm	20 min 30 min 25 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm	20 min 30 min 25 min 25 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm	20 min 30 min 25 min 25 min 20 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:55pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 4:25pm	20 min 30 min 25 min 25 min 20 min 30 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:55pm 4:25pm	5:00pm 11:45am TBD 8:30pm 12:35pm 2:10pm 2:55pm 3:35pm 5:25pm	20 min 30 min 25 min 25 min 20 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 3:15pm 3:55pm 4:25pm 11:00am	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 5:25pm 5:00pm	20 min 30 min 25 min 25 min 20 min 30 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Registration Closes	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 3:15pm 3:55pm 4:25pm 11:00am TBD	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 4:25pm 5:25pm 5:20pm TBD	20 min 30 min 25 min 25 min 20 min 30 min 60 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Registration Closes FMC Hospitality Meal	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building FMC Driver Lounge
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:15pm 4:25pm 11:00am TBD 5:25pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 4:25pm 5:25pm 5:00pm TBD 5:50pm	20 min 30 min 25 min 25 min 20 min 30 min 60 min 25 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang Cup Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Track Break Ford Mustang Cup Registration Closes FMC Hospitality Meal Mustang HPDE - Adv	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building FMC Driver Lounge Session 2
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:55pm 4:25pm 11:00am TBD 5:25pm 6:10pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 4:25pm 5:25pm 5:20pm TBD 5:50pm 6:30pm	20 min 30 min 25 min 25 min 20 min 30 min 60 min 25 min 20 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang UpP Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Track Break Ford Mustang HPDE - Adv Mustang HPDE - Adv Mustang HPDE - Adv Mustang HPDE - Int	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building FMC Driver Lounge Session 2 Session 2
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:15pm 4:25pm 1:00am TBD 5:25pm 6:10pm 6:45pm	5:00pm 11:45am TBD 8:30pm 12:35pm 2:10pm 2:55pm 3:35pm 4:25pm 5:25pm 5:20pm TBD 5:50pm 6:30pm 7:15pm	20 min 30 min 25 min 25 min 20 min 30 min 60 min 25 min 20 min 30 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang UPDE - Adv Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Registration Closes FMC Hospitality Meal Mustang HPDE - Adv Mustang HPDE - Int Vintage Group	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building FMC Driver Lounge Session 2 Session 2 Session 2 Test 3
11:00am 11:00am TBD 11:30am 12:15pm 12:55pm 1:45pm 2:30pm 3:15pm 3:55pm 4:25pm 11:00am TBD 5:25pm 6:10pm	5:00pm 11:45am TBD 8:30pm 12:35pm 1:25pm 2:10pm 2:55pm 3:35pm 4:25pm 5:25pm 5:20pm TBD 5:50pm 6:30pm	20 min 30 min 25 min 25 min 20 min 30 min 60 min 25 min 20 min 30 min	Category Ford Mustang Cup Registration Opens Track Systems Test FMC Hospitality Meal Ford Mustang Cup Tech Opens Vintage Group Ford Mustang UpP Mustang HPDE - Adv Mustang HPDE - Int Vintage Group Ford Mustang Cup Track Break Ford Mustang Cup Track Break Ford Mustang HPDE - Adv Mustang HPDE - Adv Mustang HPDE - Adv Mustang HPDE - Int	Al Kamel FMC Driver Lounge FMC Tech Truck Test 1 Practice 1 Session 1 Session 1 Test 2 Practice 2 Registration Building FMC Driver Lounge Session 2 Session 2





Version 2 5/27/25

Ozarks International Raceway Gravois Mills, MO July 4-6, 2025 Registration: Tech: Briefings:

Registration Building (near main gate) FMC Tech Truck FMC Driver Lounge

StartEndDurationCategory11:30am12:00pmTrack Systems TestAl Kamel1:00pm5:00pmFord Mustang Cup Registration OpensRegistration BuildingTBDTBDFMCFMC Hospitality MealFMC Driver Lounge12:30pm12:45pm15 minVintage GroupWarm-up1:00pm1:25pm25 minMustang HPDE - IntSession 11:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Tech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm30 minTrack BreakTrack BreakTBDTBDFMCFord Mustang CupMiles Cup Qualifying3:35pm4:00pm25 minVintage GroupRace 1
1:00pm5:00pmFord Mustang Cup Registration OpensRegistration BuildingTBDTBDFMC Hospitality MealFMC Driver Lounge12:30pm12:45pm15 minVintage GroupWarm-up1:00pm1:25pm25 minMustang HPDE - IntSession 11:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMC Hospitality MealFMC Driver Lounge
TBDTBDFMC Hospitality MealFMC Driver Lounge12:30pm12:45pm15 minVintage GroupWarm-up1:00pm1:25pm25 minMustang HPDE - IntSession 11:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Drech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMCFMC Hospitality MealFMC Driver Lounge
12:30pm12:45pm15 minVintage GroupWarm-up1:00pm1:25pm25 minMustang HPDE - IntSession 11:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Tech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMC Hospitality MealFMC Driver Lounge
1:00pm1:25pm25 minMustang HPDE - IntSession 11:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Tech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMC Hospitality MealFMC Driver Lounge
1:30pm2:00pmFord Mustang Cup Driver & TM BriefingFMC Driver Lounge1:30pm8:30pmFord Mustang Cup Tech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMC Hospitality MealFMC Driver Lounge
1:30pm8:30pmFord Mustang Cup Tech OpensFMC Tech Truck1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakFMC Driver LoungeTBDTBDFMCFMC Hospitality MealFMC Driver Lounge
1:40pm2:05pm25 minMustang HPDE - AdvSession 32:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakTBDTBDFMC Hospitality MealFMC Driver Lounge
2:20pm2:35pm15 minVintage GroupQualifying2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakTBDTBDFMC Hospitality MealFMC Driver Lounge
2:50pm3:05pm15 minFord Mustang CupMiles Cup Qualifying3:05pm3:35pm30 minTrack BreakTBDTBDFMC Hospitality MealFMC Driver Lounge
3:05pm 3:35pm 30 min Track Break TBD TBD FMC Hospitality Meal FMC Driver Lounge
TBD TBD FMC Hospitality Meal FMC Driver Lounge
3:35pm 4:00pm 25 min Vintage Group Race 1
4:20pm 4:45pm 25 min Mustang HPDE - Int Session 2
5:05pm 5:30pm 25 min Mustang HPDE - Adv Session 4
5:50pm 6:15pm 25 min Vintage Group Race 2
6:25pm 6:55pm 30 min Ride Along / GT3 Demo Track Activity
7:15pm 8:00pm 40min +1lap Ford Mustang Cup Miles Cup Race
1:00pm 5:00pm Ford Mustang Cup Registration Closes Registration Building
1:30pm8:30pmFord Mustang Tech ClosesFMC Tech Truck
TBD Ford Mustang Cup Reception FMC Drivers Lounge
Sunday July 6th, 2025
Start End Duration Category
10:00am 10:45am Track Systems Test Al Kamel
Contact USAC Staff Ford Mustang Cup Registration Opens Registration Building
11:00am 4:00pm Ford Mustang Cup Tech Opens FMC Tech Truck
TBD TBD FMC Hospitality Meal FMC Driver Lounge
11:30am 11:45am 15 min Vintage Group Warm Up
12:05pm 12:20pm 15 min Ford Mustang Cup Parnelli Cup Qualifying
12:40pm 1:05pm 25 min Mustang HPDE - Int Session 3

12:05pm	iz:zupm	is min	Ford Mustang Cup	Parnetti Cup Quatirying
12:40pm	1:05pm	25 min	Mustang HPDE - Int	Session 3
1:25pm	1:40pm	15 min	Vintage Group	Qualifying
2:00pm	2:25pm	25 min	Mustang HPDE - Adv	Session 5
2:45pm	3:30pm	40min +1lap	Ford Mustang Cup	Parnelli Cup Race
3:50pm	4:15pm	25 min	Vintage Group	Race 3
11:00am	4:00pm		Ford Mustang Cup Tech Closes	FMC Tech Truck
4:35pm	5:00pm	25 min	Mustang HPDE - Int	Session 4
5:20pm	5:45pm	25 min	Mustang HPDE - Adv	Session 6
6:05pm	6:30pm	25 min	Vintage Group	Race 4

